Women’s Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

On the pill, think I had a miscarriage?

Collapse
X
Collapse
  • Filter
  • Time
Clear All
new posts

  • On the pill, think I had a miscarriage?

    Basically I started the pill (Rigevidon) about a month ago and am a few days into my weeks break...

    Yesterday I was absolutely exhausted and at about 11pm I started feeling intense stomach cramps (when I have my periods normally I usually have little to no pain) and at 12 I saw I was bleeding so put a tampon in, took some paracetamol and continued as I thought it was the bleed that comes in your week break. At about 1 am the pain got even worse, so I sat on the toilet and passed two blood clots with a long clearer coloured bit attached to it that’s similar texture. I freaked out and flushed it down the loo but before I had a look and I could like pull it so it was like a flat sheet? Idk if this is relevant but anyways that happened and now my pain is dying down. I’ve looked up stuff online and the main thing I’ve seen is people saying that it’s a miscarriage (but it might just be one of those things you look up online and there’s all sorts of things and I’m just freaking myself out lol)

    What do you guys think it is? Should I phone my doctor? Take a pregnancy test? I’m not bothered if it is a miscarriage, I’m 18 and I don’t want kids. What do I do after this though, should I just continue as normal and go back on my pill when I should? Thank you in advance xx

  • Did you start the pill on the first day of your last cycle?

    When were you due for your first period on the pill?

    Did you have unprotected sex in the weeks leading up to starting the pill?

    Have you been taking any antibiotics since you started the pill?

    It's normal to experience crazy hormonal symptoms when you first start hormonal birth control. It can take several months to get leveled out and some people never fully level out.
    "Be what you're looking for."

    Comment


    • I'd ask yourself Beautiful Disaster's questions and go to a family planning clinic. I am not a doctor, so can't offer any medical advice, but I would seek treatment urgently. You could also go to your doctor, but a family planning clinic is equally as useful: if not better. I can't say if you've had a miscarriage, but make that appointment.

      Comment

      Womens Health orange logoGet The Newsletter

      Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

      Latest Posts in Our Forums

      Collapse

      Latest Topics in Our Forums

      Collapse

      • Increased warmth inside vagina just prior to intercourse

        No matter the woman, I've had this happen in every situation. It seems when every woman is hot and bothered (truly wanting and needing sexual intercourse)...

        Yesterday, 05:02 PM By James1986
      • In 6 weeks I'm having a hysterecetomy

        Hello everyone. I have just joined this website & I'm looking for a very specific cross section of women. Specifically, I want to hear women's stories...

        05-18-2019, 02:41 PM By Maria134
      • Boudoir Photography

        Hi there, ladies!

        I'm considering doing a boudoir session but I'm nervous. I overthink things a lot so I have a lot of questions.
        ...

        05-15-2019, 09:15 AM By Pam Brace
      • hello all

        hello members of womens-health.

        05-17-2019, 07:26 AM By AngelaGoza
      • Just a question

        Hey ladies!

        Which would hit the g-spot more, a penis with above average girth( but not huge) or a penis with a curve penis?

        05-05-2019, 11:57 PM By Wayne8888
      Working...
      X